Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#257975] of David B. Dunson


Papers Published

  1. Bhattacharya, A; Dunson, DB, Strong consistency of nonparametric Bayes density estimation on compact metric spaces with applications to specific manifolds., Annals of the Institute of Statistical Mathematics, vol. 64 no. 4 (August, 2012), pp. 687-714, ISSN 0020-3157 [doi]
    (last updated on 2018/10/22)

    This article considers a broad class of kernel mixture density models on compact metric spaces and manifolds. Following a Bayesian approach with a nonparametric prior on the location mixing distribution, sufficient conditions are obtained on the kernel, prior and the underlying space for strong posterior consistency at any continuous density. The prior is also allowed to depend on the sample size n and sufficient conditions are obtained for weak and strong consistency. These conditions are verified on compact Euclidean spaces using multivariate Gaussian kernels, on the hypersphere using a von Mises-Fisher kernel and on the planar shape space using complex Watson kernels.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320